Burning Sensation, Dry Skin And A Rash Appearing During Plaquenil Therapy?
Regards r n r nI am a 36-year-old woman with fibromyalgia, antral gastritis, SLE and last known human X-rays according to Bilateral Human Rhematoid Arthritis with hsCRP 14.5 lab results from reference 10, and 500 erythrocyte leukocyte urine results (+3) , blood 150 (+4) erythrocyte microscopic sediment 5-10 from reference u0026lt; 2 / LPB, leucocytes 15-25 from reference u0026lt; 5 / LPB, flattened epithelial u0026gt; 100 of the reference u0026lt; 10 LPK, bacteria +, mucosal threads (++). R nFrom these results (accompanied by severe pain in the head, until sensation of numbness in almost all parts of the body and complaints of joint pain, as well as black CHAPTER from stomach pain and nausea or pain before or after meals) The doctor gave 8 mg of methyl pednisolone (MP) (increased dose from the previous therapy which was 4 mg) daily 3 times for 7 days then replaced with hydroxychloroquine (HCQ) 200 mg a day for the continuous medicine. . r nCurrently, it has been a week since being released from MP and a week of switching to HCQ. The pain is still accompanied by a burning sensation, especially in the wrists and feet spreading to the bones of the calves up to the pelvis and spine, the burning sensation causes internal pain, including a dry throat to cough or thirst, also pain when swallowing such as sore throat, the edges of the lips and tongue stinging and pana, chapped lips, blisters / sores, dry eyes sore when blinking and uncomfortable when braking, with the left eye often difficult to open or unable to open occasionally accompanied by twitching at the bottom of the tail of the eye. On the skin, rashes or small blisters appear more suddenly, stomach nausea, heat, pain, irregular bowel movements, and the frequency of headaches and such as loss of energy and balance are increasingly accompanied by cold dryness, for headaches and loss of balance are often accompanied by discomfort vision (disappearing like the dark, or black fireflies like behind a curtain) r nI want to ask whether this complaint is a reaction to the HCQ drug that is working? Or as an immune reaction? remembering that I had anaphylaxis due to antibiotics and contrast anaphylaxis for the ct scan when I was on the ct scan first, so I am more concerned when it comes to drug consumption and body reactions afterward. r n
Thank you for asking HealthReplies.com.
Hydroxychloroquine Sulfate is a type of drug that is mainly used as a treatment or prevention of malaria. However, it is also used as an alternative medicine for the treatment of lupus and in cases of Rheumathoid Arthritis. The purpose of giving this drug is to reduce skin irritation in lupus and also reduce swelling in the joints due to rheumatoid arthritis. For the case of Lupus and Rheumatoid Arthritis, it is generally given orally by a doctor with a dose of 1-2 times a day depending on the severity of the symptoms present and over time the dose will be increased until you find the most appropriate dose, namely the complaints of Lupus and Rheumathoid Arthritis. minimal side. As with other medicines, of course it has side effects, side effects that can arise from mild to severe such as the effects of drug allergies and even anaphylactic shock.
The following are some of the side effects that can be caused by consuming HCQ drugs:
Nausea and discomfort even cramps in the stomach Loss of appetite Headache Muscle weakness and even loss of coordination of muscle work Easy irritation of the skin and itchiness Blurry vision, sensitivity to light Hair loss. The complaints you feel at this time can be caused by side effects of the drug, but it does not rule out the possibility that your autoimmune disease is active so that further examination by the doctor who treats you is needed It is necessary to re-monitor the dose given to you or other alternative types of drugs. The body's response to this type of drug varies from person to person, so it takes time to adjust.
That's all I can say, hopefully it's useful.
Greetings, dr. Tiwi